MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed architect tsh for one patient.The following results were provided (reference range 0.350-4.940 mui/l): (b)(6) 2025, sid (b)(6), initial tsh result= 0.0569 mui/l; (b)(6) 2025, historical result= 0.0483 mui/l; repeat result (roche)= 0.77 mui/l (reference range 0.27-4.20 mui/l); (b)(6) 2025, historical result (roche)= 0.88 mui/l; repeat result (siemens)= 0.70 mui/l (reference range 0.55-4.78 mui/l) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information from section a1.Patient identifier sid (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer confirms the complaint issue and no additional issues were identified.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 73531ud00.A device history record review did not identify any related nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Labelling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 73531ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed architect tsh for one patient.The following results were provided (reference range 0.350-4.940 mui/l): on (b)(6) 2025, sid (b)(6), initial tsh result= 0.0569 mui/l; (b)(6) 2025, historical result= 0.0483 mui/l; repeat result (roche)= 0.77 mui/l (reference range 0.27-4.20 mui/l); (b)(6) 2025, historical result (roche)= 0.88 mui/l; repeat result (siemens)= 0.70 mui/l (reference range 0.55-4.78 mui/l) there was no impact to patient management reported.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23051856
Report Number3005094123-2025-00455
Device Sequence Number9824950
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public(01)00380740014247(17)260824(10)73531UD00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Catalogue Number07K62-30
Device Lot Number73531UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown